# SDR SWAA2025123038435

- Difficulty date: November 21, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED  SUPPORT ANGLE BTW BS 767 TO 787, RBL 21 AND WL156 IN AFT CARGO BAY.  REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, PARAGRAPH 9, AND DWG 146A0081, SHEET 49, REV A, AND DWG 146A8123, SHEET 16, REV-.
